# SDR MALA965196

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3085 - ON APPROACH TO MSP, THE RIGHT GEAR INTRANSIT LIGHT AS SLOW TO EXTINGUISH AFTER GEAR EXTENSION.  MAINTENANCE CLEANED AND LUBED THE RIGHT INTRANSIT LIGHT SWITCHES.  ALL CHECKS SATISFACTORY.  (M)
